Open Access
Translator Disclaimer
June 2016 Isomorphism Classes of Modules over Iwasawa Algebra with $\lambda =4$
Kazuaki MURAKAMI
Tokyo J. Math. 39(1): 101-132 (June 2016). DOI: 10.3836/tjm/1459367260

Abstract

We classify the isomorphism classes of finitely generated torsion $\mathcal{O}_E[[T]]$-modules which are free over $\mathcal{O}_E$ of rank $4$, where $\mathcal{O}_E$ is the ring of the integers of a local field $E$. We apply this classification to the Iwasawa module associated to the cyclotomic $\mathbb{Z}_p$-extension of an imaginary quadratic field.

Citation

Download Citation

Kazuaki MURAKAMI. "Isomorphism Classes of Modules over Iwasawa Algebra with $\lambda =4$." Tokyo J. Math. 39 (1) 101 - 132, June 2016. https://doi.org/10.3836/tjm/1459367260

Information

Published: June 2016
First available in Project Euclid: 30 March 2016

zbMATH: 06643266
MathSciNet: MR3543134
Digital Object Identifier: 10.3836/tjm/1459367260

Subjects:
Primary: 11R23
Secondary: 11R29 , BC05

Rights: Copyright © 2016 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
32 PAGES


SHARE
Vol.39 • No. 1 • June 2016
Back to Top